Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 28, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jun 21, 2016, 3:03 AM EDT for Cheshire County, Hillsborough County, Rockingham County, New Hampshire. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2016, 3:03 AM EDT (07:03 UTC)
- Expired
- Jun 21, 2016, 3:39 AM EDT
- In force
- 36 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cheshire County, NH, Hillsborough County, NH, Rockingham County, NH
The radar
The Boston radar (KBOX), 104 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 7.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1438 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
215
WUUS51 KGYX 210703
SVRGYX
NHC005-011-015-210800-
/O.NEW.KGYX.SV.W.0028.160621T0703Z-160621T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
303 AM EDT TUE JUN 21 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HILLSBOROUGH COUNTY IN SOUTHERN NEW HAMPSHIRE...
SOUTHEASTERN CHESHIRE COUNTY IN SOUTHERN NEW HAMPSHIRE...
SOUTHWESTERN ROCKINGHAM COUNTY IN SOUTHERN NEW HAMPSHIRE...
* UNTIL 400 AM EDT
* AT 303 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HARRISVILLE TO NEAR FITZWILLIAM TO NEAR
ATHOL... MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NASHUA...DERRY...DRACUT...MERRIMACK...JAFFREY...SALEM...MILFORD...
AMHERST...LITCHFIELD...HOLLIS...PETERBOROUGH...RINDGE...
MARLBOROUGH...MONT VERNON...FITZWILLIAM...GREENFIELD...
LYNDEBOROUGH...DUBLIN...MASON AND RICHMOND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4272 7226 4297 7213 4284 7120 4274 7124
4270 7129
TIME...MOT...LOC 0703Z 294DEG 38KT 4292 7204 4278 7208 4257 7219
HAIL...<.75IN
WIND...60MPH
$$
LEGRO2 follow-up statements
129
WWUS51 KGYX 210725
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
325 AM EDT TUE JUN 21 2016
NHC005-210734-
/O.CAN.KGYX.SV.W.0028.000000T0000Z-160621T0800Z/
CHESHIRE NH-
325 AM EDT TUE JUN 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHESHIRE COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4271 7193 4279 7195 4294 7194 4284 7120
4274 7124 4270 7129
TIME...MOT...LOC 0724Z 294DEG 38KT 4284 7179 4270 7183 4249 7194
$$
NHC011-015-210800-
/O.CON.KGYX.SV.W.0028.000000T0000Z-160621T0800Z/
HILLSBOROUGH NH-ROCKINGHAM NH-
325 AM EDT TUE JUN 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM EDT
FOR SOUTHERN HILLSBOROUGH AND SOUTHWESTERN ROCKINGHAM COUNTIES...
AT 324 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WILTON TO ASHBY TO NEAR HUBBARDSTON...MOVING SOUTHEAST
AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
NASHUA...DERRY...DRACUT...MERRIMACK...SALEM...MILFORD...AMHERST...
LITCHFIELD...HOLLIS...PETERBOROUGH...ASHBY...MONT VERNON...
GREENFIELD...LYNDEBOROUGH...MASON...NEW IPSWICH...MOUNT VERNON...
WILTON...GREENVILLE AND HUDSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4271 7193 4279 7195 4294 7194 4284 7120
4274 7124 4270 7129
TIME...MOT...LOC 0724Z 294DEG 38KT 4284 7179 4270 7183 4249 7194
HAIL...<.75IN
WIND...60MPH
$$
LEGRO785
WWUS51 KGYX 210739
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
339 AM EDT TUE JUN 21 2016
NHC011-015-210749-
/O.CAN.KGYX.SV.W.0028.000000T0000Z-160621T0800Z/
HILLSBOROUGH NH-ROCKINGHAM NH-
339 AM EDT TUE JUN 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HILLSBOROUGH AND
SOUTHWESTERN ROCKINGHAM COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4271 7193 4279 7195 4294 7194 4284 7120
4274 7124 4270 7129
TIME...MOT...LOC 0730Z 294DEG 38KT 4281 7171 4267 7175 4246 7186
$$
LEGROWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 11:48 PM EDT, 3 hours 15 minutes earlier.
Area forecast discussion, Jun 20, 11:48 PM EDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1148 PM EDT MON JUN 20 2016
.SYNOPSIS...
A cold front will cross the region tonight into Tuesday bringing
scattered showers and possibly a thunderstorm overnight. Clearing
will occur on Tuesday with the exception of clouds and possibly a
shower along the Midcoast. Cold air aloft will move in on
Wednesday with temperatures remaining in the 70s. The cold air may
touch off a few afternoon thunderstorms. High pressure will build
back in for the end of the week with temperatures warming next
weekend.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Mesoscale update...All attention continues to be on approaching
cold front and associated convection along it this evening. A
fairly well organized broken line of storms continues to move
towards Wrn zones at this hour. Analysis of the mesoscale
environment does show a pocket of 1000 J/kg MUCAPE over much of
NH. Maybe more interesting is that current and forecast theta-e
lapse rates overnight remain rather steep for the time of day.
Coupled with the fact that recent radar trends show a possible MCV
like feature embedded in the Upstate NY convection...some gusty
winds are possible in Wrn areas if cold pool maintains/develops.
previous discussion:
A surface cold front will slowly progress eastward overnight.
CAPE values increase during the evening hours up to 1000 J/KG as a
moist and unstable airmass remains in place. Mesoscale models
indicate showers and a few thunderstorms will be ongoing through
northern NYS and Vermont before they cross the border into
northernmost New Hampshire and the Western Mountains of Maine
around 05-06z. More stable and cooler air will reside to the east,
so these showers and storms will weaken as they head east late
tonight.
There may be patchy fog in a couple of the valley locations later
tonight. However, this will not be widespread enough to include in
the current forecast package.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
There is a risk for moderate rip currents on Tuesday.
The surface cold front briefly becomes hung up along the coast
during the day Tuesday. A couple more showers may develop with the
most likely region to receive any precip being along the Midcoast
region of Maine. Isolated thunder is possible as well.
Otherwise...dry air will make its way into the forecast area
behind the slow moving front. A cyclonic flow aloft will allow for
cu to develop during the day.
A light southwest gradient will allow for much less wind and
warmer conditions along the coast on Tuesday. Still, an afternoon
sea breeze will likely develop with 70s for highs along the
beaches.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Chance for High Impact Wx: Minimal.
While the 500 mb pattern continues to exhibit a trend to
troughing over the NE CONUS and eastern Canada. The trough weakens
as the overall blocking pattern pattern shifts poleward. This will
allow the western Atlantic ridging and the SW US ridging to
also build poleward, and the trend will be for a more typical
summer pattern.
Wednesday will be highlighted from some unseasonably cold air
well aloft, with 500 mb temps around -20C, as trough axis swings
through. This will produce a some clouds and showers, along with
some t-storms in the northern zones. Some small hail is possible
with these storms. Further south, showers and a few storms are
possible as well, but rising temps around 850-700 mb will tend to
cap some of the convection, especially during max heating of the
afternoon. Highs Wednesday will be near or just below normal,
generally in the low 70s north...to around 80 in southern NH.
A fly has flown into the ointment on Thursday as now the GFS and
the NAM have pushed the weak wave that was previously forecast to
stay south of us further north. The GFS would bring rain to most
of the CWA, while the NAM would keep it mainly along the coast and
far southern NH. The 12Z euro would graze southern NH with a few
showers, while the GGEM would be a miss. This system does have
some of its origins in possible MCS over the norther plains, so
there is some concern about convective scaling issues, however,
seems reasonable for chc pops for all but the northern zones on
Thu. Temps on Thu will be a few degrees cooler than Wed given more
clouds, and with system passing south more an onshore flow.
For Fri through the sunday Ridging will build to our south and 850
mb temps begin to warm each day as SW flow begins to intensify.
Expecting mainly sunny conditions Friday through Sunday, with
Highs gradually rising from around normal Friday to above normal
Sunday, when inland areas of southern NH and SW ME could make a
run at 90. Sunday will also see a noticeable increase in
humidity. Monday looks warm and humid. A cold front approaches
from the west as well, and could produce a few thunderstorms,
usually in the north.
&&
.AVIATION /04Z TUESDAY THROUGH SATURDAY/...
Short Term...VFR conditions this evening will be replaced by a few
locations with MVFR conditions as a cold front crosses the region
late tonight. A few showers and possibly a thunderstorm will
accompany this front which may briefly stall along the coast on
Tuesday. If the system does stall, another shower may fall in the
Midcoast region during the day.
Long Term...Scattered Thunderstorms are possible on Wednesday.
There is a chance for a period of flight restrictions in rain and
low clouds along the coast late Wednesday into Thursday, but a
large amount of uncertainty exists at this time. VFR Friday and
Saturday.
&&
.MARINE...
Short Term...Seas remain at or above 5 ft...especially N of Cape
Elizabeth through midday Tuesday. SCA for hazardous seas remains
in effect for the outer waters.
Long Term...Winds/seas remain blows SCA levels Wednesday through
Saturday. They may approach SCA on Sunday.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory for hazardous seas until 2 PM EDT Tuesday
for ANZ150-152-154.
&&
NEAR TERM...LegroHazardous weather outlook, Jun 20, 3:26 PM EDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 326 PM EDT MON JUN 20 2016 MEZ023>028-NHZ014-211000- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- COASTAL ROCKINGHAM- 326 PM EDT MON JUN 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MAINE...SOUTHWEST MAINE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE POSSIBLE AFTER MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. AFTERNOON SHOWERS AND THUNDERSTORMS MAY REDEVELOP ALONG THE COAST TUESDAY AFTERNOON. THERE IS A MODERATE RISK FOR RIP CURRENTS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ007>009-012>014-018>022-NHZ001>013-015-211000- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH- 326 PM EDT MON JUN 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE...NEW HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WEDNESDAY AFTERNOON ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS POSSIBLE. A FEW STORMS MAY CONTAIN SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-211000- COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 326 PM EDT MON JUN 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 21, 12:56 AM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1256 AM EDT TUE JUN 21 2016
NHZ001>009-210530-
SOUTHERN CARROLL NH-MERRIMACK NH-SOUTHERN COOS NH-NORTHERN COOS NH-
NORTHERN CARROLL NH-SOUTHERN GRAFTON NH-NORTHERN GRAFTON NH-
SULLIVAN NH-BELKNAP NH-
1256 AM EDT TUE JUN 21 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHERN CARROLL COUNTY IN NEW HAMPSHIRE
MERRIMACK COUNTY IN NEW HAMPSHIRE
SOUTHERN COOS COUNTY IN NEW HAMPSHIRE
NORTHERN COOS COUNTY IN NEW HAMPSHIRE
NORTHERN CARROLL COUNTY IN NEW HAMPSHIRE
SOUTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
NORTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
SULLIVAN COUNTY IN NEW HAMPSHIRE
BELKNAP COUNTY IN NEW HAMPSHIRE
* UNTIL 130 AM EDT
* AT 1255 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HOLLAND
TO NEAR ST. JOHNSBURY TO NEAR PIERMONT TO NEAR NORTH HARTLAND TO 6
MILES NORTH OF STRATTON...MOVING TO THE EAST AT 60 MPH.
* WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
CLAREMONT...
LEBANON...
FRANKLIN...
LITTLETON...
AND BETHLEHEM.
LAT...LON 4357 7238 4408 7203 4428 7207 4435 7182
4450 7158 4459 7154 4475 7163 4491 7150
4497 7152 4494 7125 4429 7116 4381 7120
4318 7190 4320 7191 4318 7203 4313 7204
4313 7218 4318 7216 4314 7243
TIME...MOT...LOC 0453Z 285DEG 53KT 4495 7203 4445 7196 4397 7199 4359
7241 4314 7291
LEGROSpecial weather statement, Jun 21, 2:29 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
229 AM EDT TUE JUN 21 2016
NHZ007-008-011-015-210700-
MERRIMACK NH-CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
SULLIVAN NH-
229 AM EDT TUE JUN 21 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
MERRIMACK COUNTY IN NEW HAMPSHIRE
CHESHIRE COUNTY IN NEW HAMPSHIRE
WESTERN AND CENTRAL HILLSBOROUGH COUNTY IN NEW HAMPSHIRE
SULLIVAN COUNTY IN NEW HAMPSHIRE
* UNTIL 300 AM EDT
* AT 229 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BELLOWS FALLS
TO NEAR SUNDERLAND...MOVING TO THE EAST AT 50 MPH.
* STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
JAFFREY...
HENNIKER...
MARLOW...
SULLIVAN...
AND SURRY.
LAT...LON 4292 7252 4295 7253 4297 7248 4300 7246
4300 7244 4305 7247 4308 7244 4312 7243
4315 7246 4324 7244 4320 7173 4271 7185
4273 7246 4277 7249 4277 7252 4278 7251
4281 7254 4287 7256
TIME...MOT...LOC 0627Z 282DEG 44KT 4317 7246 4250 7261
LEGROSpecial weather statement, Jun 21, 2:54 AM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 254 AM EDT TUE JUN 21 2016 NHZ011-012-015-210730- EASTERN HILLSBOROUGH NH-CHESHIRE NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 254 AM EDT TUE JUN 21 2016 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SPECIAL WEATHER STATEMENT FOR... EASTERN HILLSBOROUGH COUNTY IN NEW HAMPSHIRE CHESHIRE COUNTY IN NEW HAMPSHIRE WESTERN AND CENTRAL HILLSBOROUGH COUNTY IN NEW HAMPSHIRE * UNTIL 330 AM EDT * AT 254 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER FITZWILLIAM...MOVING TO THE SOUTHEAST AT 55 MPH. * STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... JAFFREY... SULLIVAN... AMHERST... MILFORD... AND MONT VERNON. LAT...LON 4273 7237 4303 7230 4292 7148 4270 7160 TIME...MOT...LOC 0653Z 307DEG 47KT 4279 7219 LEGRO
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 12:56 AM EDT | Special Weather Statement | GYX | Carroll, Coos, Grafton, Sullivan | 34 min |
| Jun 21, 2:29 AM EDT | Special Weather Statement | GYX | Cheshire | 31 min |
| Jun 21, 2:54 AM EDT | Special Weather Statement | GYX | Cheshire, Hillsborough | 36 min |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.